# SDR DALA2025122709425

- Difficulty date: December 24, 2025
- Submitted: December 27, 2025
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 6,486 hours, 2,773 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO MSP DUE TO WING ANTI ICE FAIL.   REMOVED AND REPLACED LEFT WING ANTI-ICE VALVE. OPS CHECK OK. (LP# 7897814)
